# SDR YENA201808270326

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 47,103 hours, 16,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 786381
- Condition: Failed
- Location: 10wl-Batt
- Part time: 9,268 hours, 3,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT# 1048, SDQ-FLL. FWD (LI, R1) EMERGENCY EXIT SIGNS NOT WORKING: R & R FWD L/H EPSU BATTERY IAW AMM 33-51-18 OPS CK GOOD AT THIS TIME. OK TO CONT SVC.
